# SDR UALA2010020800502

- Difficulty date: February 8, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 80,516 hours, 12,995 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 188
- Condition: Faulty
- Location: Apu Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED READING BETWEEN 12 18 PSI.   APU BLEED INOPERATIVE.  REPLACED SURGE CONTROL VALVE.
